MathSciNet Relay Station
MathSciNet bibliographic data
MR338466 32M05 (32K05 46G20)
Vigué, Jean-Pierre Sur le groupe des automorphismes analytiques d'un ouvert borné d'un espace de Banach complexe. (French) C. R. Acad. Sci. Paris Sér. A 278 (1974), 617–620.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement